# SDR ASOA2016031214573

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON SKIN EDGE 4" AFT OF FS 169, JUST UNDER STR 25L, MARKED C.  REMOVED DAMAGE ON SKIN EDGE 4" AFT OF FS 169 JUST UNDER 25L IAW SRM 51-12-00.  DAMAGE IS OUT OF LIMITS IAW SRM 53-00-31.  BLEND 0.65" X 0.15" X 0.015".  COMPLIED WITH DISPOSITION  IAW EA 25-2016-078. RESTORED SURFACE FINISHES SRM 51-26-16.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
